10-29-2002, 05:33 PM #1
accidental blood vessel injection?
what happens if you accidently inject sustanon into a blood vessel? I don't think this has ever happened, but the last time I injected, the next day, there was no pain where I injected, unlike before, it hurt like hell. Please no flames on this guys.......*lol*
10-29-2002, 05:47 PM #2
lots of threads on this one bro, supposedly it takes quite a bit into a vein/artery to actually cause damage...and if you aspirate (properly) you dont even have to worry about it, soreness the next day can be linked to a few things (not holding the needle steady, coming close to or hitting a nerve, additives in the solution, BA, breaking a blood vessel/vein etc...hope this helps
10-29-2002, 05:47 PM #3Associate Member
- Join Date
- Oct 2002
i injected test200 twice last wek and yesterday. the only time my ass hurt the next day was the day after the first shot. it hasn't hurt thelast couple of times.also a good way to make sure you don't inject into a blood vssel i to aspirat. if you don't know how go t injection info on the AR home page.
10-29-2002, 06:39 PM #4
If you shoot it straight into a vein you'll essentially waste the shot. Your liver will break it all down before it has time to do much good at all. You won't die from it. The alcohol in it could cause a teeny rash or a warm feeling.
I've found that the degree of pain I get from sustenon injections varies alot from one spot to the next. I've found that sticking the outsides of my upper and middle thighs are virtually pain free. Stick the sustenon into one of the dense muscles in your leg down close to the knee and you'll feel the pain you're missing.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)